MAUDE Adverse Event Report: Arthrex, Inc. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. REAMER, LOW PROFILE; ORTHOPEDIC MANUAL SURG INSTR
Model Number REAMER, LOW PROFILE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 26-aug-2026, it was reported by a sales representative via (b)(4) that an ar-1410lp low profile reamer broke off while drilling femoral tunnel of acl.Noticed during a case, device swapped, piece retrieved, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
REAMER, LOW PROFILE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50694382
Report Number1220246-2026-04645
Device Sequence Number13175400
Product Code LXH
UDI-Device Identifier00888867016811
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER, LOW PROFILE
Device Catalogue NumberAR-1410LP
Device Lot Number6105178911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown